# SDR IPXA2021102175186

- Difficulty date: September 29, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shim
- Part number: R5381033220000
- Part serial: NA
- Condition: None
- Location: Fr 44l Frame Fit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300CENTER FUSELAGE BASE FRAME FITTING AT FR44 LH SIDE HAS CRACK.REPAIRED PER EO A300-5310-46789-G APPENDIX J INSTALL ONLY.
